# SDR DHL9872147D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, TWO RIVET HEADS SHEARED OFF AND SKIN BULGED AT HORIZONTAL LAP JOINT STRINGER 20L STA 950E.  REMOVED CORROSION, CUT OUT DAMAGED AREA  AT STA 950E.  CUT OUT OUTER LAP SKIN, INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 11 X 6.  N/R 3053.
